The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Interfaces and Free Boundaries


Full-Text PDF (254 KB) | Metadata | Table of Contents | IFB summary
Volume 16, Issue 3, 2014, pp. 339–357
DOI: 10.4171/IFB/322

Published online: 2014-09-19

On a generalized Muskat–Brinkman type problem

Nikolai Chemetov[1] and Wladimir Neves[2]

(1) Universidade de Lisboa, Portugal
(2) Universidade Federal do Rio de Janeiro, Rio De Janeiro, Brazil

We show the solvability of a multidimensional Muskat type initial boundary value problem. The proposed mathematical model describing the transport phenomena of non-homogeneous flow in porous media, relies on a generalized formulation of the Brinkman equation.

Keywords: Muskat problem, initial-boundary value problem, solvability

Chemetov Nikolai, Neves Wladimir: On a generalized Muskat–Brinkman type problem. Interfaces Free Bound. 16 (2014), 339-357. doi: 10.4171/IFB/322